Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Fever, chills, headache, muscle pain, diarrhea, nausea. Taking paracetamol. Cure for symptoms?

Hello, I ve been suffering in the past 48 hours, with the following symptoms; fever, chills, headache, muscle/ joint ache, chest tightness (coughing up sputum ), diarrhoea, nausea, earache and fatigue . No sore throat . The onset was completely out of the blue. I have been taking Paracetemol to control my temperature, and aches. Is this sufficient? How long will these symptoms last please?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  433
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
General & Family Physician 's  Response
Hello,

Welcome to HCM. Taking paracetamol will only give you temporary relief. Your symptoms are indicative of viral infection. See an emergency room, get clinically examined and get all the blood ( R/E,C/S ), urine and stool tests done.

You may need a chest X-ray as well. Keep yourself well hydrated, since you are having diarrhoea you may need oral electrolytes or infusions. Take light, non-oily food, porridges, etc.

Antibiotics, antacids and paracetamol will be helpful. Your treatment will depend upon the severity of your symptoms and your present condition. Do not pop in medicines without consultation with a doctor. Take care.
Answered: Fri, 15 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor